Atiyah, Michael F.
On the Krull-Schmidt theorem with application to sheaves
Bulletin de la Société Mathématique de France, Tome 84 (1956) , p. 307-317
Zbl 0072.18101 | MR 19,172b | 5 citations dans Numdam
doi : 10.24033/bsmf.1475
URL stable : http://www.numdam.org/item?id=BSMF_1956__84__307_0

Bibliographie

[1] D. A. Buchsbaum, Exact categories and duality (Trans. Amer. math., Soc., vol. 80, 1955, p. 1-34). MR 17,579b | Zbl 0065.25502

[2] H. Cartan, Idéaux de fonctions analytiques de n variables complexes (Ann. sc. Éc. Norm. Sup., t. 61, 1944, p. 149-198). Numdam | MR 7,290c | Zbl 0035.17103

[3] H. Cartan, and S. Eilenberg, Homological algebra (Princeton math. Ser., no 19, 1956). MR 17,1040e | Zbl 0075.24305

[4] H. Cartan and J.-P. Serre, Un théorème de finitude concernant les variétés analytiques compactes (C. R. Acad. Sc., t. 237, 1953, p. 128-130). MR 16,517e | Zbl 0050.17701

[5] S. Eilenberg and S. Maclane, General theory of natural equivalences (Trans. Amer. math. Soc., vol. 58, 1945, p. 231-294). MR 7,109d | Zbl 0061.09204

[6] N. Jacobson, Theory of Rings (Amer. math. Soc., Math. Surveys, 1942). Zbl 0060.07302

[7] J.-P. Serre, Sur la cohomologie des variétés algébriques. (J. Math. pures et appl., t. 35, 1956). Zbl 0078.34604

[8] J.-P. Serre, Faisceaux algébriques cohérents (Ann. Math., vol. 61, 1955, p. 197-278). MR 16,953c | Zbl 0067.16201

[9] H. Zassenhaus, The Theory of Groups, Chelsea, 1949. MR 11,77d | Zbl 0041.00704